MENU

You are here

Publications

Export 642 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
2003
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Bressan A. An ill posed Cauchy problem for a hyperbolic system in two space dimensions. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2913
Bressan A. A lemma and a conjecture on the cost of rearrangements. Rend. Sem. Mat. Univ. Padova 110 (2003) 97-102 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2914
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Bruzzo U, Morales JF, Fucito F, Tanzini A. Multi-instanton calculus and equivariant cohomology. J.High Energy Phys. 2003,no.5,054,24 pp. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1645
Bianchini S. A note on singular limits to hyperbolic systems of conservation laws. Commun. Pure Appl. Ana., 2003, 2, 51-64 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1542
Bertola M, Eynard B, Harnad J. Partition functions for matrix models and isomonodromic tau functions. J. Phys. A. 2003 ;36:3067–3083.
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Berti M, Bolle P. Periodic solutions of nonlinear wave equations with general nonlinearities. Comm.Math.Phys. 243 (2003) no.2, 315 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1648
Bertola M. Second and third order observables of the two-matrix model. J. High Energy Phys. 2003 :062, 30 pp. (electronic).
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
2002
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Bianchini S, Bressan A. A center manifold technique for tracing viscous waves. Commun. Pure Appl. Anal. 1 (2002) 161-190 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3075
Berti M, Carminati C. Chaotic dynamics for perturbations of infinite-dimensional Hamiltonian systems. Nonlinear Anal. 48 (2002) 481-504 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1279
de Guise H, Bertola M. Coherent state realizations of $\rm su(n+1)$ on the $n$-torus. J. Math. Phys. 2002 ;43:3425–3444.
Braides A, Malchiodi A. Curvature theory of boundary phases: the two-dimensional case. Interfaces Free Bound. 7 (2002) 345-370 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3537
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Ancona F, Bressan A. Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization. SIAM J. Control Optim. 41 (2002) 1455-1476 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3073
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Bertola M. Jacobi groups, Jacobi forms and their applications. In: Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Vol. 31. Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Providence, RI: Amer. Math. Soc.; 2002. pp. 99–111.

Pages

Sign in